MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late and rupture.
 
Event or Problem Description
Healthcare professional reported a right side exchange from textured to smooth breast implants due to the patient¿s concern with the product and also stated that the patient does have signs of late seroma which will be tested for alcl during surgery.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified underweight, broken shell, missing.A microscopic analysis was performed which identify sharp edge opening assessed as unidentified tear opening.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as an unidentified (tear) opening.A piece of the shell is missing the assessment is inconclusive.Additional data: b.5, d.7, d.10, g.3, h.3, h.6.
 
Event or Problem Description
Healthcare professional additionally reported a right side rupture.Device has been explanted.
 
Event or Problem Description
Patient representative reported " removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, increased risk of alcl, evaluation for alcl, revision, tissue damage, scarring, disfigurement, swelling, pain, asymmetry, seroma.Patient has not been diagnosed with bia-alcl".Also reported "anxiety, significant weight gain; aggravation of underlying conditions; and other physical and emotional manifestations that are severe and ongoing" which are not related to the device.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Correct reason for reoperation: "exchange from textured to smooth breast implants due to the patient¿s concern with the product" and "late seroma".
 
Event or Problem Description
Healthcare professional reported a right side exchange from textured to smooth breast implants due to the patient¿s concern with the product and also stated that the patient does have signs of late seroma which will be tested for alcl during surgery.Healthcare professional also reported "rupture".Patient representative reported " removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, increased risk of alcl, evaluation for alcl, revision, tissue damage, scarring, disfigurement, capsulectomy, removal of implants, swelling, pain, asymmetry, seroma, anxiety, significant weight gain; aggravation of underlying conditions; and other physical and emotional manifestations that are severe and ongoing.At this time it is unclear if plaintiff was enrolled in any of defendant¿s clinical trials or studies.Patient has not been diagnosed with bia-alcl" device has been explanted and replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key9968720
Report Number9617229-2020-06347
Device Sequence Number11911594
Product Code FTR
UDI-Device Identifier10888628008106
UDI-Public10888628008106
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model NumberTRM-345
Device Catalogue NumberTRM-345
Device Lot Number2895813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/25/2020
01/28/2021
05/19/2022
06/22/2022
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date06/24/2020
05/03/2022
06/15/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight75 KG